PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2001 | 11 | 2 | 391-428
Tytuł artykułu

An algorithm for construction of ε-value functions for the Bolza control problem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The problem considered is that of approximate numerical minimisation of the non-linear control problem of Bolza. Starting from the classical dynamic programming method of Bellman, an ε-value function is defined as an approximation for the value function being a solution to the Hamilton-Jacobi equation. The paper shows how an ε-value function which maintains suitable properties analogous to the original Hamilton-Jacobi value function can be constructed using a stable numerical algorithm. The paper shows the numerical closeness of the approximate minimum to the infimum of the Bolza functional.
Rocznik
Tom
11
Numer
2
Strony
391-428
Opis fizyczny
Daty
wydano
2001
otrzymano
2001-04-27
Twórcy
  • Department of Mathematics, University of Lodz, ul. Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • Adams R.A. (1975): Sobolev Spaces. — New York, San Francisco, London: Academic Press.
  • Bellman R. (1957): Dynamic Programming. — New York: Princeton Univ. Press.
  • Cesari L. (1983): Optimization—Theory and Applications, Problems with Ordinary Differential Equations. — New York: Springer.
  • Ekeland I. (1974): On the variational principle. — J. Math. Anal. Appl., Vol.47, pp.324–353.
  • Ekeland I. (1979): Non-convex minimization problems. — Bull. Amer. Math. Soc., Vol.1, pp.443–474.
  • Fleming W. and Rishel R. (1975): Deterministic and Stochastic Optimal Control. — Berlin: Springer.
  • Gonzales R. (1976): Sur l’existence d’une solution maximale de l’equation de Hamilton-Jacobi. — C. R. Acad. Sc. Paris, Vol.282, pp.1287–1290.
  • Jacewicz E. and Nowakowski A. (1995): Stability of approximations in optimal non-linear control. — Optimization, Vol.34, No.2, pp.173–184.
  • Nowakowski A. (1988): Sufficient condition for ε-optimality. — Control Cybern., Vol.17, pp.29–43.
  • Nowakowski A. (1990): Characterizations of an approximate minimum in optimal control. — J. Optim. Theory Appl., Vol.66, pp.95–12.
  • Polak E. (1997): Optimization. Algorithms and Consistent Approximations. — New York: Springer.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv11i2p391bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.